# SDR C2XA04IA026

- Difficulty date: March 7, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE AISLE PATH EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE LIGHTING SYSTEM AND COULD NOT DUPLICATE THE DISCREPANCY.
